MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +2.5

EXACTECH, INC. EQUINOXE; REVERSE 38MM HUMERAL CONST LINER +2.5
Model Number 320-38-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(device evaluated by mfr) pending evaluation.(concomitant medical products) concomitant device(s): 321-20-00, (b)(4), equinoxe reverse shoulder drill kit.320-15-05, (b)(4), eq rev locking screw.320-15-03, (b)(4), rs glenoid plate post aug, 8 deg, left.320-01-38, (b)(4), equinoxe reverse 38mm glenosphere.320-20-38, (b)(4), eq rev compress screw lck cap kit, 4.5 x 38mm.320-20-30, (b)(4), eq rev compress screw lck cap kit, 4.5 x 30mm.320-20-18, (b)(4), eq rev compress screw lck cap kit, 4.5 x 18mm.320-20-18, (b)(4), eq rev compress screw lck cap kit, 4.5 x 18mm.306-01-08, (b)(4), equinoxe, humeral long stem 8mm 175mm.320-20-00, (b)(4), eq reverse torque defining screw kit.320-10-00, (b)(4), equinoxe reverse tray adapter plate tray +0.
 
Event or Problem Description
As reported, this (b)(6) y/o female patient was experiencing instability of the left shoulder which was approximately 13 months prior.A revision was scheduled due to instability / dislocation issue with the patient.The humeral tray, torque screw and liner was changed in the patient.Implants were removed and replaced.Patient left or stable.Explants will not be returned per hospital policy.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
REVERSE 38MM HUMERAL CONST LINER +2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10730472
Report Number1038671-2020-00588
Device Sequence Number11182325
Product Code KWT
UDI-Device Identifier10885862086686
UDI-Public10885862086686
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Model Number320-38-13
Device Catalogue Number320-38-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR